# SDR R61A2022122900784

- Difficulty date: December 5, 2022
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 45,299 hours, 28,370 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frms 12-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND FWD PASSENGER FLOOR STRUCTURE, RH SEAT TRACK CORRODED IN BETWEEN FR12 TO FR 13, AND FR13.5 TO FR 14, AND FR 17 TO FR 18 RBL 12. REPLACED SEAT TRACK FROM FR12 TO FR 20 IAW SRM 51-43--03 AND SRM 51-43-04 PN 170-03263-001. AC REMAINS IN YQU FOR COMPLETION.
